Pacific Journal of Mathematics

The fundamental divisor of normal double points of surfaces.

David Joseph Dixon

Article information

Source
Pacific J. Math., Volume 80, Number 1 (1979), 105-115.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785954

Mathematical Reviews number (MathSciNet)
MR534698

Zentralblatt MATH identifier
0422.14003

Subjects
Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14J17: Singularities [See also 14B05, 14E15]

Citation

Dixon, David Joseph. The fundamental divisor of normal double points of surfaces. Pacific J. Math. 80 (1979), no. 1, 105--115. https://projecteuclid.org/euclid.pjm/1102785954


Export citation

References

  • [1] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math., &8 (1966), 129-136.
  • [2] E. Brieskorn, Uber die Auflbsung gewisser Singular'ita'ten von holomorphen Ab- bildungen, Math. Annalen, 166 (1966), 76-102.
  • [3] A. Franchetta, Sui punti doppi isolati delle superficie algebriche, Note I and II,
  • [4] H. Laufer, On minimallyelliptic singularities,Amer. J. Math., (to appear).
  • [5] J. Lipman, Rationalsingularitieswith applicationsto algebraic surfaces and unique factorization,Publ. Math. IHES no. 36 (1969), 195-279.
  • [6] P. Wagreich, Elliptic singularitiesof surfaces, Amer. J. Math., 92 (1970), 419-454.
  • [7] O. Zariski, Introductionto the Problem of MinimalModels in the Theory of Algebraic Surfaces, Publ. Math. Societ. of Japan, no. 4, Tokyo, 1958.
  • [8] O. Zarisky and P. Samuel, Commutative Algebra, vol. 1, Princeton, Van Nostrand, 1958.
  • [9] O. Zarisky and P. Samuel, Commutative Algebra, vol. 2, Princeton, Van Nostrand, 1960.